# SDR USAA2011120800002

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,270 hours, 40,778 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623115
- Part serial: PNS437
- Condition: Cracked
- Location: Cockpit
- Part time: 52,133 hours, 35,710 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, CREW REPORTED THE LEFT SIDE WINDOW BEGAN TO ARC THEN SHATTERED.  FLIGHT RETURNED TO GATE. MAINTENANCE REPLACED CAPTAIN'S SLIDING WINDOW ASSEMBLY IAW AMM 56-12-11.  SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED.
